Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lbkgirl

Member
  • Total Reviews

    0
  • Content Count

    30
  • Joined

  • Last visited

Community Reputation

0 Neutral

About lbkgirl

  • Rank
    Junior Member
  1. I had the same problem with skin flakiness! UGH!!!! I tried several different things before I called the derm because I couldn't take it anymore. He prescribed me a foam called Verdeso. I just put a little on my finger and apply it to the flaky areas. It doesn't ruin my hair or anything. I have been using it for a couple of weeks and so far, so good. My skin has been flaky too. I am using the Cetaphil cleanser and moisturizer. At night, I have been using Cetaphil Moisturizing Cream (it
  2. The same thing happened to me. I used aloe vera to soothe my skin. Sometimes it hurt so bad. Now I am in my second month of taking accutane and my face doesn't get that burning feeling anymore. My skin is still red, but the skin isn't as irritated.
  3. Hey Ginny... I hope that all is well with you. Let us know when you take your first pill so we can celebrate with you! I am one month in and I feel that my face is smoother, but my red marks are more obvious. The good thing is that I can cover those up with some good makeup. The only side effects I have had are REALLY dry lips and dry, flaky scalp. I actually went to the derm and got some prescription foam to put on my head to stop the flaking and itching. It has worked wonders! Here is
  4. I am 33 and started wearing makeup when I was 14. That being said... I think I have made all the mistakes that y'all have mentioned. BUT, I think that the massive hair that I had made the make-up mistakes so much worse! LOL You know, the bangs teased straight up with a little curl at the end...looked like I ran into a wall...and the sides of my hair blown out so far I could touch the person next to me in class with my hair...and yes, I did use Aqua Net to keep the 'do in place. Wouldn't w
  5. I tried the tea tree shampoo and it didn't do much for me. I also tried coal tar shampoo and it helped a little bit. I couldn't take the itching and flaking mush longer, so I called the derm and he gave me a script for something called Verdeso. It is a foam that you can dab right on your scalp. It doesn't mess up my hair at all. So far, I really like it. I will keep you posted. The only tricky part was the I had to call several pharmacies before I found it. Even then, they had to special
  6. I don't know if I have lost weight, but I know for certain that I am not eating as much. But, when I do get hungry, I crave bad things...i.e. Sonic Cheeseburgers, cheese tater tots, Doritos, etc. Kind of strange...I never have been much of a junk food person.
  7. What is tar shampoo? At this point, I don't care how my hair smells, I just don't want it to be flaky! I bought some Paul Mitchell Tea Tree Shampoo yesterday. My hairdresser said that may help it. I will keep you posted. My face is doing pretty well. I still have a bunch of red marks, but my skin feels pretty smooth. My lips are yuck, too! Overall, I feel like people are looking at me and thinking, "What the heck happened to this girl's face!" Oh, the joys of accutane!
  8. My skin has been quite itchy, too! Tennesseegirl recommended trying Fruit of the Earth 100% Aloe Vera Gel. It has worked wonders for me. I put it on in the evening. It has really helped calm the itching. It also has a soothing effect on my skin. I have started keeping it in the fridge so it is nice and cool when I put it on. Heck...I will try anything to make the burning sensation go away!
  9. Ginny... What is green cream? Where can I get it? Can I use it while on accutane? The redness is killing me.... Thanks for your help.
  10. I should have been more specific...you can take fish oil tablets to increase HDL cholesterol. If you can lower the LDL cholesterol by limiting fat intake and exercising--plus increase your HDL levels, the total cholesterol levels will even out. Keep in mind that a lot of it has to do with genetics. 75% of cholesterol is synthesized in the liver. So, without taking a statin, there isn't much you can do to alter the amount of cholesterol your body naturally produces. Like liver function tests
  11. Did your physician tell you what your LDL (bad) cholesterol level is? That would be a more telling figure regarding how much your cholesterol is being impacted from Accutane. If your LDL is 192, that is really high--even for a young, healthy person who doesn't have any family history of CHD. It is hard to give tips on how to keep it down because only 25% of the body's cholesterol comes from food. You can take fish oil tablets, eat oatmeal, and make sure to exercise.
  12. Hey girl! I bought my aloe plant at Lowe's Home Store in the Garden Department. It was pretty cheap...I think about $3. My scalp has become so dry! I typically have pretty oily hair, but not anymore. I actually noticed some white flakes today. UGH!!!! I think I may try putting on conditioner and leaving it on overnight with a shower cap on. I can't take the itching much longer! We can do this, we can do this!
  13. [Hey Bearish...I, too, have started using the aloe vera plants instead of the gel. My face has been really red and seems to have red bumps (they don't appear to be pimples). Actually, my face kind of hurts and itches so badly. To help soothe my skin, I have started putting the aloe leaf in the fridge for a little bit. That way it is nice and cool when I put it on my face. It feels something so soothing on my skin when it otherwise feels really irritated. You might want to give that a try.
  14. I am not sure what normal is...but my derm told me that when they look at LFT tests, enzyme levels of greater than or equal to 3X the upper limit of normal would be too high and would warrant stopping the meds.
  15. I am not sure what normal is...but my derm told me that when they look at LFT tests, enzyme levels of greater than or equal to 3X the upper limit of normal would be too high and would warrant stopping the meds.
×